Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Square-integrable representations and the Mackey theory


Author: Terje Sund
Journal: Trans. Amer. Math. Soc. 194 (1974), 131-139
MSC: Primary 22D10
MathSciNet review: 0344376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is the purpose of this paper to clarify the relationship between the square-integrable irreducible representations of a 2nd countable unimodular locally compact group G and a closed normal subgroup N using the Mackey theory relating the dual spaces $ \hat G$ and $ \hat N$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D10

Retrieve articles in all journals with MSC: 22D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0344376-1
PII: S 0002-9947(1974)0344376-1
Keywords: 2nd countable locally compact group, closed normal type I subgroup, regular embeddedness, continuous unitary representation, dual space, reduced dual, square-integrable irreducible representation, induced representation, action by inner automorphisms, orbits
Article copyright: © Copyright 1974 American Mathematical Society